# SDR ASAA2014011512398

- Difficulty date: January 15, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 24,456 hours, 7,321 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SHOWS RECENT FAULT, FC 77-20872, TOP LT EGT SIGNAL.  ACFT GROUNDED.
